# SDR CA130611003

- Difficulty date: June 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A41
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS SENT FOR A SCHEDULED O/H.  DURING RECEIVING AND DISASSEMBLY OF THE ENGINE IT WAS NOTICED THAT THE EXHAUST DUCT HAD SUFFERED A MAJOR FAILURE OF THE INNER SECTION.
